# SDR DL72E981670

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163254A
- Condition: Cracked
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, A CRACK WAS DISCOVERED AT THE CORNER OF THE CUTOUT IN THE COVE SKIN FOR THE I/B AFT FLAP DRIVE ROD.  THE COVE SKIN WAS REPAIRED PER MM 57-52-0 FIG 809 BY REMOVING THE DAMAGE AND INSTALLING A FILLER AND DOUBLER.
